# SDR MZZA96161

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5520 · Elevator Structure
- Part: Elev Tabs
- Condition: Req'D Repaint
- Location: Lt/Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, PER CUSTOMER REQUEST ITEMS TO REPAINT LT/RT ELEVATORS AND TABS.  THE LT/RT ELEVATORS AND TABS WERE REPAINTED AND REBALANCED PER CONTINENTAL DRAWING NR 5100D8465 ADN B727 SRM 51-80-7 AND -9 RESPECTIVE.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 815477 AND 815478 (SEQ NR 03036 AND 03037)  (M)
